MathSciNet Relay Station
MathSciNet bibliographic data
MR1986794 35J25 (35B65 46B70 46E35 65N15 65N30)
Bacuta, Constantin; Bramble, James H.; Xu, Jinchao Regularity estimates for elliptic boundary value problems in Besov spaces. Math. Comp. 72 (2003), no. 244, 1577–1595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement